RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1971, Volume 26, Issue 6(162), Pages 213–240 (Mi umn5280)  

This article is cited in 2 scientific papers (total in 2 papers)

Fredholm structures

J. Eells


Full text: PDF file (3371 kB)
References: PDF file   HTML file

Bibliographic databases:
UDC: 513.731+519.4

Citation: J. Eells, “Fredholm structures”, Uspekhi Mat. Nauk, 26:6(162) (1971), 213–240

Citation in format AMSBIB
\Bibitem{Eel71}
\by J.~Eells
\paper Fredholm structures
\jour Uspekhi Mat. Nauk
\yr 1971
\vol 26
\issue 6(162)
\pages 213--240
\mathnet{http://mi.mathnet.ru/umn5280}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=385912}
\zmath{https://zbmath.org/?q=an:0228.58003}


Linking options:
  • http://mi.mathnet.ru/eng/umn5280
  • http://mi.mathnet.ru/eng/umn/v26/i6/p213

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. M. G. Zaidenberg, S. G. Krein, P. A. Kuchment, A. A. Pankov, “Banach bundles and linear operators”, Russian Math. Surveys, 30:5 (1975), 115–175  mathnet  crossref  mathscinet  zmath
    2. Yu. G. Borisovich, V. G. Zvyagin, Yu. I. Sapronov, “Non-linear Fredholm maps and the Leray–Schauder theory”, Russian Math. Surveys, 32:4 (1977), 1–54  mathnet  crossref  mathscinet  zmath
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:317
    Full text:169
    References:33
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020